Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 6, 2016, 3:03 AM CST. It took effect at Jan 7, 2016, 6:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2016, 3:03 AM CST (09:03 UTC)
- In effect from
- Jan 7, 2016, 6:00 AM CST
- Expired
- Jan 8, 2016, 6:00 PM CST
- In force
- 36 hr
- Issued by
- NWS JSJ
The text
As transmitted.
506 WHCA72 TJSJ 060903 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 503 AM AST WED JAN 6 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THURSDAY MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS EXPECTED TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THURSDAY MORNING... AMZ710-712-061715- /O.NEW.TJSJ.SC.Y.0001.160107T1200Z-160108T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 503 AM AST WED JAN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 8 AM AST FRIDAY. * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
126 WHCA72 TJSJ 061502 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1102 AM AST WED JAN 6 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THURSDAY MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS EXPECTED TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THURSDAY MORNING... AMZ710-712-062315- /O.CON.TJSJ.SC.Y.0001.160107T1200Z-160108T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1102 AM AST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
271 WHCA72 TJSJ 062012 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 PM AST WED JAN 6 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THURSDAY MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS FORECAST TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THURSDAY MORNING... AMZ710-712-070415- /O.CON.TJSJ.SC.Y.0001.160107T1200Z-160108T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 412 PM AST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHCA72 TJSJ 070217 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1017 PM AST WED JAN 6 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THURSDAY MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS FORECAST TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THURSDAY MORNING... AMZ710-712-071030- /O.CON.TJSJ.SC.Y.0001.160107T1200Z-160108T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1017 PM AST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHCA72 TJSJ 070938 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 538 AM AST THU JAN 7 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THIS MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS FORECAST TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THIS MORNING... AMZ715-722-725-732-741-742-745-071745- /O.EXB.TJSJ.SC.Y.0001.160107T1500Z-160108T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 538 AM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 2 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM AST FRIDAY. * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-071745- /O.EXT.TJSJ.SC.Y.0001.160107T1200Z-160108T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 538 AM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
282 WHCA72 TJSJ 071455 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1055 AM AST THU JAN 7 2016 ...HAZARDOUS MARINE CONDITIONS EXPECTED BY THIS MORNING... .MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AS A NORTHERLY SWELL IS FORECAST TO REACH THE LOCAL ATLANTIC WATERS AND PASSAGES BY THIS MORNING... AMZ715-722-725-732-741-742-745-072300- /O.CON.TJSJ.SC.Y.0001.160107T1500Z-160108T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1055 AM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-072300- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160108T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1055 AM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
015 WHCA72 TJSJ 072009 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 409 PM AST THU JAN 7 2016 ...DETERIORATING SEAS AND HAZARDOUS MARINE CONDITIONS THROUGH FRIDAY AFTERNOON... .MARINE CONDITIONS HAVE BEGUN TO DETERIORATE AS A NORTHERLY SWELL SPREADS ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH FRIDAY AFTERNOON. AMZ710-712-715-722-725-732-741-742-745-080415- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160108T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 409 PM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
756 WHCA72 TJSJ 080226 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1026 PM AST THU JAN 7 2016 ...LONG PERIOD NORTHERLY SWELL CONTINUES TO CREATE HAZARDOUS MARINE CONDITIONS... .MARINE CONDITIONS WILL CONTINUE TO DETERIORATE AS A NORTHERLY SWELL SPREADS ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH AT LEAST FRIDAY AFTERNOON. AMZ742-745-080600- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-160108T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1026 PM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...EAST WINDS UP TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-715-722-725-732-741-081030- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160108T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1026 PM AST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST FRIDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHCA72 TJSJ 080853 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 453 AM AST FRI JAN 8 2016 ...DIMINISHING LONG PERIOD NORTHERLY SWELL CONTINUES TO CREATE HAZARDOUS MARINE CONDITIONS... .MARINE CONDITIONS IMPROVE THIS AFTERNOON AND TONIGHT AS A NORTHERLY SWELL DIMINISHES ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ710-722-081700- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-160109T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 453 AM AST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-725-732-741-081700- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160108T1800Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 453 AM AST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
280 WHCA72 TJSJ 081441 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1041 AM AST FRI JAN 8 2016 ...DIMINISHING LONG PERIOD NORTHERLY SWELL CONTINUES TO CREATE HAZARDOUS MARINE CONDITIONS... .MARINE CONDITIONS IMPROVE THIS AFTERNOON AND TONIGHT AS A NORTHERLY SWELL DIMINISHES ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ710-722-082245- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160109T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1041 AM AST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-725-732-741-081800- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160108T1800Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1041 AM AST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHCA72 TJSJ 082032 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 432 PM AST FRI JAN 8 2016 ...DIMINISHING LONG PERIOD NORTHERLY SWELL CONTINUES TO CREATE HAZARDOUS MARINE CONDITIONS... .MARINE CONDITIONS IMPROVE THIS AFTERNOON AND TONIGHT AS A NORTHERLY SWELL DIMINISHES ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ710-722-090000- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-160109T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 432 PM AST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 6:44 PM CST, 8 hours 19 minutes earlier.
Area forecast discussion, Jan 5, 6:44 PM CST, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 844 PM AST TUE JAN 5 2016 .UPDATE...CLOUDY SKIES PREVAILED THIS EVENING AS SHOWERS MOVED FROM THE CARIBBEAN WATERS INTO THE FORECAST AREA. MAX RAINFALL OVER LAND AREAS IN PR RANGED BETWEEN 0.20-0.75 OF AN INCH WITH THE HEAVIEST SHOWERS. SCATTERED TO LOCALLY NUMEROUS SHOWERS WILL CONTINUE TO AFFECT THE CARIBBEAN WATERS...THE USVI AND THE EASTERN AND SOUTHERN SECTIONS OF PR THRU WENEDSDAY MORNING. GUSTY WINDS ARE EXPECTED WITH THE SHOWER ACTIVITY OVERNIGHT. NO CHANGES MADE TO SHORT TERM GRIDS AS FORECAST IS ON TRACK. && .AVIATION UPDATE...MAINLY VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES THROUGH AT LEAST 06/12Z. VCSH ARE EXPECTED OVER MOST TAF SITES. LOW LEVEL WINDS WILL CONTINUE FROM THE EAST AT 10 KTS OR LESS. && .MARINE UPDATE...NEARSHORE BUOYS ARE INDICATING SEAS BETWEEN 2-4 FEET ACROSS THE COASTAL WATERS OF THE USVI AND PUERTO RICO. WINDS ARE MAINLY FROM THE EAST TO SOUTHEAST AT 5-10 KNOTS WITH HIGHER GUSTS NEAR SHOWERS. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE ATLANTIC WATERS DUE TO SEAS UP TO 6 FEET. LONG PERIOD NORTHERLY SWELL WILL REACH THE ATLANTIC WATERS AND PASSAGES BY THURSDAY MORNING. && .PREV DISCUSSION... /ISSUED / SYNOPSIS...A FEW UPPER LEVEL TROUGHS WILL CROSS THE LOCAL REGION THROUGH THURSDAY ENHANCING THE MOISTURE TRANSPORT AND INSTABILITY OVER THE NEXT FEW DAYS. SUBEQUATORIAL RIDGE WILL BUILD AGAIN OVER THE CARIBBEAN BASIN DURING WEEKEND BRINGING FAIR WEATHER PATTERN TO THE ISLANDS. DISCUSSION...DEEPER MOISTURE HAS ADVECTED OVER THE LOCAL ISLANDS THIS AFTERNOON. GPS MET DATA SHOWED MOISTURE SURGE FROM 1.08 TO 1.5 INCHES OF PRECIPITABLE WATER. AS A RESULT...SHOWERS HAVE BEEN DEVELOPING SINCE EARLY THIS AFTERNOON ACROSS THE SOUTHERN AND EASTERN SLOPES OF PUERTO RICO AS WELL AS PORTIONS OF THE U.S. VIRGIN ISLANDS. ADDITIONAL SHOWERS WILL DEVELOP OVER THE INTERIOR... NORTH CENTRAL AND NORTHWEST PR LATER THIS AFTERNOON. FOR TONIGHT... SOME SHOWERS WILL MOVE INLAND OVER THE USVI AND PORTIONS OF SOUTH AND EAST PR AT TIMES. MOISTURE WILL CONTINUE TO POOL ACROSS THE REGION OVER THE NEXT FEW DAYS AS MID-UPPER LEVEL ENERGY WILL CONTINUE TO STREAM OVER THE AREA. ALTHOUGH WIDESPREAD SHOWER ACTIVITY IS NOT EXPECTED OVER USVI AND PR...THE POTENTIAL FOR SHOWERS REMAINS HIGH THROUGH AT LEAST FRIDAY AS RELATIVELY MOIST AND UNSTABLE ATMOSPHERE PREVAILS OVER THE REGION. STABLE PATTERN RETURNS DURING THE WEEKEND AS SUBEQUATORIAL RIDGE BUILD OVER THE EASTERN CARIBBEAN BASIN. AVIATION...TEMPO MVFR CONDS ARE POSSIBLE ACROSS THE USVI AND TNCM AND TKPK TERMINALS FOR THE REST OF THIS AFTERNOON. WINDS ARE PREVAILING FROM THE SE AT ABOUT 10 KT WITH SEA BREEZE VARIATIONS. SCT-NMRS SHRA EXPECTED ACROSS THE LOCAL AREA FOR THE REST OF THE AFTERNOON. PASSING SHRA WILL CAUSE VCSH ACROSS MOST OF THE LOCAL TERMINALS OVERNIGHT WITH WINDS DECREASING. MARINE...WINDS AND SEAS WILL GENERALLY RANGED BETWEEN 10-15 KT AND 3-5 FT ACROSS MOST OF THE WATERS...EXCEPT THE OFFSHORE ATLANTIC WATERS AND MONA PASSAGE WHERE SEAS UP TO 6 FT ARE POSSIBLE AT TIMES. SEA STATE WILL NOT CHANGE MUCH THROUGH WEDNESDAY. HOWEVER...A MODERATE NORTHERLY SWELL OF 4-6 FT IS FORECAST TO REACH THE LOCAL REGION ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 73 86 75 86 / 50 40 40 20 STT 75 79 74 79 / 50 40 40 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 71/13
Hazardous weather outlook, Jan 5, 4:10 AM CST, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 610 AM AST TUE JAN 5 2016 AMZ710>745-PRZ001>013-061015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 610 AM AST TUE JAN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MOST OF THE ATLANTIC COASTLINE OF PUERTO RICO AND FOR OTHER LOCATIONS OF THE CARIBBEAN COASTLINE. PLEASE REFER TO LATEST SURF ZONE FORECAST(SRFSJU) FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-061015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 610 AM AST TUE JAN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MOST OF THE BEACHES OF ST. CROIX. PLEASE REFER TO LATEST SURF ZONE FORECAST(SRFSJU) FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.